# SDR SWIA200617432

- Difficulty date: December 11, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 8,002 hours, 7,150 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200203023
- Condition: Odor
- Location: Right
- Part time: 11,385 hours, 8,778 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS SMOKE ODOR AFTER TAKEOFF.  REPLACED RIGHT ACM IAW MM 21-51-10.  OPERATIONAL CHECKS GOOD, SN OFF:  200212012.
